Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I think Parnate is making me actually worse.. Maxime

Posted by europerep on January 6, 2011, at 6:10:19

In reply to Re: I think Parnate is making me actually worse.. europerep, posted by Maxime on January 5, 2011, at 22:46:00

> I think I may have already asked you this in another thread. But where does your Parnate come from? Does it look the way it is supposed to? (Each round, rose-red, film-coated tablet is debossed with the product name PARNATE)

I think I am not allowed to reveal where exactly I get it from :(.. it's not the actual parnate though, I use that word because everyone here is more familiar with it, I receive the German version, which is called Jatrosom (and I happen to be German, so it's appropriate I guess haha). Of course I have wondered about it being the real deal, but here's why I think it isn't fake:

- tranylcypromine is off-patent and quite cheap, plus it sells poorly, so anyone making the effort to fake a drug (including the box, leaflet, etc.), would choose something else to make profits

- the pills look exactly like they are described on their official website, as does the box, the notice and the the "help for severe depression leaflet"

- the side effects I get are exactly the ones one would suppose to have with an amphetamine analogue, namely sleep issues, slight appetite suppression and slight stimulant effects from T+30min. until about T+90min. (where T is the point where I take my first dose).. this last effect is btw rarely described on this board, but it's featured in the FAQ of my version of the drug.. this makes me wonder whether the actual Parnate is slightly more slow-releasing or something...

I have decided to go off of tranylcypromine though. If I keep taking it, I can't know for sure whether it's it or my depression that's making me the way I feel, whereas if I go off and things don't change, I know it wasn't the drug. If it were just not working yet, I would really want to give it the whole 6 weeks at the target dose, but this right here is just too bad. If I won't improve even off parnate, I can still restart it together with a TCA maybe (though I would do that only with a clinician)...

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:europerep thread:975831
URL: http://www.dr-bob.org/babble/20101231/msgs/976006.html